Mathematical Sciences

Lund University

Title On strong Hellinger consistency of posterior distributions
Authors Yang Xing, Bo Ranneby
Alternative Location http://dx.doi.org/10.1080/1..., Restricted Access
Publication Journal of Nonparametric Statistics
Year 2012
Volume 24
Issue 2
Pages 505 - 515
Document type Article
Status Published
Quality controlled Yes
Language eng
Publisher Taylor & Francis
Abstract English We establish a sufficient condition ensuring strong Hellinger consistency of posterior distributions. We also prove a strong Hellinger consistency theorem for the pseudoposterior distributions based on the likelihood ratio with power 0 < alpha < 1, which are introduced by Walker and Hjort [2001 'On Bayesian Consistency', J. R. Statist. Soc., B 63, 811-821]. Our result is an extension of their theorem for alpha = 1/2.
Keywords Hellinger consistency, posterior distribution, nonparametric model,
ISBN/ISSN/Other ISSN: 1048-5252